Jump to content

sam1968: Venlafaxine withdrawal


sam1968

Recommended Posts

I have been on Venlafaxine for 7 years but last couple of years I don't think its been working for me properly and has been causing alot of problems. I have had bad body shakes all over for over 2 months and the docs dont know why yet. Also there is something showing on my liver and I am having a CT scan tomorrow.

 

Anyway my GP and mental health told me to start withdrawing from Venlafaxine to 3 days ago I went down to 37.5mg from 75mg and also put on a new drug 10mg citalopram. I knew it was going to be this bad but not like this.

 

Does anybody have any advice or how long it will last? I have been told that in 2 weeks I will have to stop the Venlafaxine completely and up the Citalopram to 20mg.

Link to comment
  • Administrator

Hello, sam. Thanks for joining us.

 

What kind of symptoms showed up since you decreased your Effexor dosage by 50%?

 

Why did your doctor choose to put you on citalopram, do you know?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 3 weeks later...

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy